# SDR SWAA2020111726285

- Difficulty date: October 27, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON UPPER FUSELAGE SKIN BS 1016-BS 1064 S-3L TO S-3R WL 306.   REPAIRED DAMAGE ON UPPER FUSELAGE SKIN BS 1016-BS 1083, STR 3L-STR 3R, WL 306 PER ER NR 20-03521 REV IR AND EA 20-153-02163 REV IR.
